Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a question of J. Borwein and H. Wiersma
HTML articles powered by AMS MathViewer

by Boil Musev and Nadezhda Ribarska PDF
Proc. Amer. Math. Soc. 139 (2011), 1707-1716 Request permission

Abstract:

We present an explicit example of an acyclic operator with bounded domain, thus answering a question of Borwein and Wiersma.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47H04, 52A41
  • Retrieve articles in all journals with MSC (2010): 47H04, 52A41
Additional Information
  • Boil Musev
  • Affiliation: Department of Mathematics and Informatics, University of Sofia, James Bourchier Boulevard 5, 1126 Sofia, Bulgaria – and – Institute of Mathematics and Informatics, BAS, G. Bonchev str. 8, 1113 Sofia, Bulgaria
  • Email: boilbulgarian@gmail.com
  • Nadezhda Ribarska
  • Affiliation: Department of Mathematics and Informatics, University of Sofia, James Bourchier Boulevard 5, 1126 Sofia, Bulgaria – and – Institute of Mathematics and Informatics, BAS, G. Bonchev str. 8, 1113 Sofia, Bulgaria
  • Email: ribarska@fmi.uni-sofia.bg
  • Received by editor(s): September 24, 2009
  • Received by editor(s) in revised form: May 12, 2010, and May 20, 2010
  • Published electronically: October 29, 2010
  • Additional Notes: The first author was partially supported by the Bulgarian National Fund for Scientific Research under contract DO 02-360/2008
    The second author was partially supported by the Bulgarian National Fund for Scientific Research under contract DO 02-360/2008
  • Communicated by: Nigel J. Kalton
  • © Copyright 2010 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 1707-1716
  • MSC (2010): Primary 47H04, 52A41
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10602-0
  • MathSciNet review: 2763759